# SDR CALA2025102010293

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 76,449 hours, 26,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS  COME ON WHEN THE SWITCH IS IN THE OFF POSITION.  CYCLED SWITCH AT REAR FA PANEL EMERGENCY LIGHTS HAVE EXTINGUISHED. AC OK FOR SERVICE.
